The consensus value for games in partition function form

Y. Ju

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)437-452
JournalInternational Game Theory Review
Volume9
Publication statusPublished - 2007

Cite this

@article{d0815d3017f241339c60e29acc7ffc88,
title = "The consensus value for games in partition function form",
author = "Y. Ju",
note = "DP 2004-60",
year = "2007",
language = "English",
volume = "9",
pages = "437--452",
journal = "International Game Theory Review",
issn = "0219-1989",
publisher = "World Scientific Publishing Co. Pte Ltd",

}

The consensus value for games in partition function form. / Ju, Y.

In: International Game Theory Review, Vol. 9, 2007, p. 437-452.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The consensus value for games in partition function form

AU - Ju, Y.

N1 - DP 2004-60

PY - 2007

Y1 - 2007

M3 - Article

VL - 9

SP - 437

EP - 452

JO - International Game Theory Review

JF - International Game Theory Review

SN - 0219-1989

ER -